# SDR IPXA10662865

- Difficulty date: September 25, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 39,376 hours, 12,948 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587683
- Condition: Dented
- Location: Bs 540-654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, M/D STA 540 TO 654+22, RBL 11" TO LBL 11" FLR PNL FND 8 DENTS & 4 DAMAGE.  FLOOR PANLE FABRICATE IAW EO B767-5320-9693-G & INSTALLED IAW AMM 53 53-01-01.
